# SDR UIEA2018061201136

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,649 hours, 16,059 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 960264
- Part serial: 80217012
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT. AFTER L ENG START "L ENG PRV" EICAS MSG DISAPPEARED AND BECAME "L ENG PRV" STATUS MSG. R&R L ENG PRV IAW AMM 36-11-18 OPS CHECKED GOOD AT THIS TIME.
